# SDR AUS20010395

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2430 · DC Generating System
- Part: Filter
- Part number: 460620
- Condition: Intermittent
- Location: Dc Generating Sy
- Component: Dc Generating Sy, Piper, 460620
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH NOISE FILTER INTERMITTENT IN OPERATION.
